# SDR ASAA11410082

- Difficulty date: June 25, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 694820414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA 360 SHEAR TIE CORRODED FROM STR 28L TO 29L FWD SIDE.  REMOVED FABRICATED NEW AND INSTALLED SHEAR TIE IAW B737 400 SRM 51 40 02.
